Alert archive / North Carolina / River Flood Warnings in 2014
River Flood Warning 15, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at May 2, 2014, 9:33 AM EDT for Edgecombe County, North Carolina. It took effect at May 2, 2014, 3:30 PM EDT. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- May 2, 2014, 9:33 AM EDT (13:33 UTC)
- In effect from
- May 2, 2014, 3:30 PM EDT
- Expired
- May 5, 2014, 5:00 AM EDT
- In force
- 62 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Edgecombe County, NC
The radar
The Raleigh/Durham radar (KRAX), 87 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tar River at Tarboro (TARN7).
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 24 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02083500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
966
WGUS42 KRAH 021333
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
933 AM EDT FRI MAY 2 2014
...THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN NORTH CAROLINA...
TAR RIVER AT TARBORO AFFECTING EDGECOMBE COUNTY
...INSERT BASIS FOR WARNING (IF DESIRED) HERE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-030133-
/O.NEW.KRAH.FL.W.0015.140502T1930Z-140505T0900Z/
/TARN7.1.ER.140502T1930Z.140503T1800Z.140504T2100Z.NO/
933 AM EDT FRI MAY 2 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLOOD WARNING FOR
THE TAR RIVER AT TARBORO.
* FROM THIS AFTERNOON TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:15 AM FRIDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 20.0 FEET BY TOMORROW EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING BEGINS SOUTH OF
DANIEL STREET IN EAST TARBORO.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
TAR RIVER
TARBORO 19 18.6 FRI 08 AM 19.8 19.5 17.8 15.2 12.4
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
TARBORO: 10.37
&&
LAT...LON 3597 7760 3593 7748 3577 7751 3573 7757
3590 7756 3593 7761
$$7 follow-up statements
122
WGUS82 KRAH 030114
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
914 PM EDT FRI MAY 2 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
TAR RIVER AT TARBORO AFFECTING EDGECOMBE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-031314-
/O.EXT.KRAH.FL.W.0015.000000T0000Z-140504T0000Z/
/TARN7.1.ER.140502T2215Z.140503T0015Z.140503T1200Z.NO/
914 PM EDT FRI MAY 2 2014
THE FLOOD WARNING CONTINUES FOR THE TAR RIVER AT TARBORO.
* AT 8:15 PM FRIDAY THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 19.0 FEET.
* THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 19.0 FEET...MINOR FLOODING BEGINS. THE RIVERSIDE
PARK AND RIVER ROAD AT THE US64 BRIDGE FLOOD.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
TAR RIVER
TARBORO 19 19.0 FRI 08 PM 19.0 17.2 15.6 13.7 11.7
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
TARBORO: 10.37
&&
LAT...LON 3597 7760 3593 7748 3577 7751 3573 7757
3590 7756 3593 7761
$$017
WGUS82 KRAH 031347
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
947 AM EDT SAT MAY 3 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
TAR RIVER AT TARBORO AFFECTING EDGECOMBE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-040147-
/O.EXT.KRAH.FL.W.0015.000000T0000Z-140504T1800Z/
/TARN7.1.ER.140502T2215Z.140503T1300Z.140504T0600Z.NO/
947 AM EDT SAT MAY 3 2014
THE FLOOD WARNING CONTINUES FOR
THE TAR RIVER AT TARBORO.
* AT 9:15 AM SATURDAY THE STAGE WAS 19.2 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
AFTER TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...THIS IS THE FLOOD STAGE. MINOR FLOODING
BEGINS. THE RIVERSIDE PARK AND RIVER ROAD AT THE US64 BRIDGE FLOOD.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
TAR RIVER
TARBORO 19 19.2 SAT 09 AM 18.8 17.1 14.4 11.9 9.5
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
TARBORO: 10.37
&&
LAT...LON 3597 7760 3593 7748 3577 7751 3573 7757
3590 7756 3593 7761
$$375
WGUS82 KRAH 040128
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
928 PM EDT SAT MAY 3 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
TAR RIVER AT TARBORO AFFECTING EDGECOMBE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-041328-
/O.EXT.KRAH.FL.W.0015.000000T0000Z-140504T2159Z/
/TARN7.1.ER.140502T2215Z.140504T0015Z.140504T0959Z.NO/
928 PM EDT SAT MAY 3 2014
THE FLOOD WARNING CONTINUES FOR THE TAR RIVER AT TARBORO.
* AT 8:15 PM SATURDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE SUNDAY.
* IMPACT...AT 19.0 FEET...THIS IS THE FLOOD STAGE. MINOR FLOODING
BEGINS. THE RIVERSIDE PARK AND RIVER ROAD AT THE US64 BRIDGE FLOOD.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
TAR RIVER
TARBORO 19 19.4 SAT 08 PM 18.9 17.0 13.8 10.9 9.3
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
TARBORO: 10.37
&&
LAT...LON 3597 7760 3593 7748 3577 7751 3573 7757
3590 7756 3593 7761
$$377
WGUS82 KRAH 041233
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
833 AM EDT SUN MAY 4 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
TAR RIVER AT TARBORO AFFECTING EDGECOMBE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-050033-
/O.EXT.KRAH.FL.W.0015.000000T0000Z-140505T1240Z/
/TARN7.1.ER.140502T2215Z.140504T0915Z.140505T0040Z.NO/
833 AM EDT SUN MAY 4 2014
THE FLOOD WARNING CONTINUES FOR
THE TAR RIVER AT TARBORO.
* AT 8:15 AM SUNDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* IMPACT...AT 19.0 FEET...THIS IS THE FLOOD STAGE. MINOR FLOODING
BEGINS. THE RIVERSIDE PARK AND RIVER ROAD AT THE US64 BRIDGE FLOOD.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
TAR RIVER
TARBORO 19 19.4 SUN 08 AM 17.5 13.8 10.9 9.3 8.5
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
TARBORO: 10.37
&&
LAT...LON 3597 7760 3593 7748 3577 7751 3573 7757
3590 7756 3593 7761
$$102
WGUS82 KRAH 041337
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
937 AM EDT SUN MAY 4 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
TAR RIVER AT TARBORO AFFECTING EDGECOMBE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-050137-
/O.EXT.KRAH.FL.W.0015.000000T0000Z-140505T1800Z/
/TARN7.1.ER.140502T2215Z.140504T0915Z.140505T0600Z.NO/
937 AM EDT SUN MAY 4 2014
THE FLOOD WARNING CONTINUES FOR
THE TAR RIVER AT TARBORO.
* AT 9:15 AM SUNDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...THIS IS THE FLOOD STAGE. MINOR FLOODING
BEGINS. THE RIVERSIDE PARK AND RIVER ROAD AT THE US64 BRIDGE FLOOD.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
TAR RIVER
TARBORO 19 19.4 SUN 09 AM 18.5 15.3 11.3 8.4 7.4
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
TARBORO: 10.37
&&
LAT...LON 3597 7760 3593 7748 3577 7751 3573 7757
3590 7756 3593 7761
$$965
WGUS82 KRAH 042346
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
746 PM EDT SUN MAY 4 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
TAR RIVER AT TARBORO AFFECTING EDGECOMBE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-051146-
/O.EXT.KRAH.FL.W.0015.000000T0000Z-140505T1455Z/
/TARN7.1.ER.140502T2215Z.140504T0915Z.140505T0255Z.NO/
746 PM EDT SUN MAY 4 2014
THE FLOOD WARNING CONTINUES FOR THE TAR RIVER AT TARBORO.
* AT 7:15 PM SUNDAY THE STAGE WAS 19.2 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 19.0 FEET...MINOR FLOODING BEGINS. THE RIVERSIDE
PARK AND RIVER ROAD AT THE US64 BRIDGE FLOOD.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
TAR RIVER
TARBORO 19 19.2 SUN 07 PM 18.3 16.0 12.2 9.4 7.8
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
TARBORO: 10.37
&&
LAT...LON 3597 7760 3593 7748 3577 7751 3573 7757
3590 7756 3593 7761
$$722
WGUS82 KRAH 050850
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
450 AM EDT MON MAY 5 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
TAR RIVER AT TARBORO AFFECTING EDGECOMBE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC065-050920-
/O.CAN.KRAH.FL.W.0015.000000T0000Z-140505T1455Z/
/TARN7.1.ER.140502T2215Z.140504T0915Z.140505T0645Z.NO/
450 AM EDT MON MAY 5 2014
THE FLOOD WARNING IS CANCELLED FOR
THE TAR RIVER AT TARBORO.
* AT 4:15 AM MONDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FELL BELOW FLOOD STAGE AT 4:15 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 16.0 FEET BY TUESDAY
MORNING.
* IMPACT...AT 19.0 FEET...THIS IS THE FLOOD STAGE. MINOR FLOODING
BEGINS. THE RIVERSIDE PARK AND RIVER ROAD AT THE US64 BRIDGE FLOOD.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
TAR RIVER
TARBORO 19 18.9 MON 04 AM 16.0 12.2 9.4 7.8
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
TARBORO: 10.37
&&
LAT...LON 3597 7760 3593 7748 3577 7751 3573 7757
3590 7756 3593 7761
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at May 2, 7:43 AM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, May 2, 7:43 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 743 AM EDT FRI MAY 2 2014 .SYNOPSIS... WEAK HIGH PRESSURE WILL EXTEND OVER THE REGION TODAY. A WEAK SURFACE TROUGH WILL CROSS THE AREA LATE TONIGHT... THEN ANOTHER LARGER HIGH PRESSURE AREA WILL BUILD IN FROM THE SOUTHWEST SATURDAY THROUGH SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 305 AM FRIDAY... TODAY... DEEP SW FLOW AT AND ABOVE 10K FT WILL MAINTAIN CONSIDERABLE MID-HIGH LEVEL CLOUDINESS ACROSS CENTRAL NC TODAY. A DISTURBANCE LIFTING NE OUT OF THE NORTH CENTRAL NC GULF WILL CROSS EASTERN NC BY EARLY AFTERNOON. GFS MOST AGGRESSIVE WITH THIS FEATURE WITH MEASURABLE RAIN EXTENDING AS FAR NW AS THE TRIANGLE AREA. MOST OF THE GUIDANCE SUGGEST THAT MEASURABLE OR TRACE PRECIP A GOOD PROBABILITY JUST SE OF OUR REGION. GIVEN THAT MODELS HISTORICALLY ARE A LITTLE TARDY AND TOO DRY OVER CENTRAL NC WITH SYSTEMS LIFTING OUT OF THE GULF...AND BEST LIFT OCCURRING ABOVE 10K FT... WILL MENTION A FEW SPRINKLES THIS AM IN THE SOUTH-SE...AND A SLIGHT CHANCE OF SHOWERS THIS AFTERNOON IN THE FAR SE. OBSERVED RAINFALL AMOUNTS SHOULD BE NO MORE THAN A TRACE OR A HUNDREDTH AS PRECIP FALLING FROM CLOUD BASES CLOSE TO 10K FT. EXPECT A FAIRLY UNIFORM MAX TEMP FILED AS THICKER CLOUDS OVER THE EAST HALF WILL LIMIT INSOLATION WHILE PARTIAL SUN MAY OCCUR IN THE NW. MAX TEMPS 69-72. TONIGHT...APPROACH OF DECENT S/W IN THE BASE OF L/W TROUGH WILL MAINTAIN VARIABLY CLOUDY SKIES THROUGH THE NIGHT. THIS CLOUDINESS AND A LIGHT AND VARIABLE WIND WILL AGAIN RESULT IN THE UNIFORM MIN TEMP FIELD IN THE UPPER 40S TO AROUND 50. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... AS OF 305 AM FRIDAY... SATURDAY...L/W TROUGH CROSSES REGION IN THE MORNING. VEERING W-NW FLOW WILL USHER DRIER AIR INTO THE MID-UPPER LAYERS OF THE ATMOSPHERE. THUS...SHOULD SEE DECREASING CLOUDINES DURING THE COURSE OF THE DAY. INCREASING SUNSHINE POTENTIAL IN CONJUNCTION WITH A LOW LEVEL WLY FLOW SHOULD RESULT IN MAX TEMPS 2-4 DEGREES WARMER COMPARED TO TODAY. MAX TEMPS IN THE MID 70S. UNDER CLEAR-FAIR SKIES SATURDAY NIGHT AND A LIGHT WIND REGIME...TEMPS SHOULD FALL TO NEAR 50 OR THE LOWER 50S BY EARLY SUNDAY. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS OF 250 AM FRIDAY... FOR SUN/SUN NIGHT: A DEEPENING (IN BOTH PRESSURE AND VERTICAL EXTENT) MID LEVEL VORTEX CROSSES THE ST LAWRENCE VALLEY AND NEW ENGLAND SUNDAY BEFORE SHIFTING OFF THE NEW ENGLAND COAST SUNDAY NIGHT. A WARM AND DEEPLY MIXED BOUNDARY LAYER WILL DEVELOP SUNDAY AFTERNOON OVER CENTRAL NC... SOUTH OF THE SHARPENING W-E FRONTAL ZONE STRETCHING ACROSS VA. STRENGTHENING LOW LEVEL WINDS FROM THE WSW (SURFACE) AND WEST (925-850 MB) WILL RESULT IN A WARM/DRY COLUMN WITH GUSTS POTENTIALLY APPROACHING 25 MPH IN THE AFTERNOON. WILL NEED TO MONITOR CONDITIONS FOR POSSIBLE INCREASED FIRE DANGER... ALTHOUGH THE TEMPORAL WINDOW OF DRY (SUB-30%) RH AND GUSTY WINDS SHOULD BE A SMALL ONE. OTHERWISE... EXPECT JUST SCATTERED HIGH-BASED FLAT DIURNAL CLOUDS... AND WARM HIGHS OF 80-84. THE SURFACE FRONTAL ZONE BECOMES MORE NW-SE ORIENTED SUNDAY NIGHT... AS THE MID LEVEL LOW STRENGTHENS OVER NOVA SCOTIA WITH STRONG VORTICITY DIVING ESE OVER NEW ENGLAND. MODELS APPEAR TO BE COMING TOWARD A CONSENSUS SOLUTION IN PUSHING THE BACKDOOR FRONT SOUTHWARD INTO THE NORTHEAST CWA OVERNIGHT... A REASONABLE SOLUTION IN THIS SORT OF STEERING PATTERN. WILL INDICATE A TREND TO PARTLY CLOUDY SKIES ACROSS THE NE CWA SUN NIGHT WITH SHIFTING SURFACE WINDS TO NE... BUT THE COLUMN WILL LIKELY REMAIN TOO DRY FOR ANY PRECIP OR GREATER CLOUD COVER THROUGH SUN NIGHT. LOWS FROM AROUND 50 FAR NE TO 58 SOUTH. FOR MON THROUGH THU: NORTHWEST FLOW PERSISTS OVER THE REGION MON THROUGH TUE NIGHT AS BROAD RIDGING HOLDS OVER THE CENTRAL CONUS... WITH THE WELL-DEFINED FRONTAL ZONE HOLDING ACROSS FAR NRN AND NE NC. THE ECMWF/GFS AGREE ON WAVES OF LOW PRESSURE TRACKING ALONG THE FRONT OVER NC WITH ROUNDS OF SCATTERED STORMS LATE MON INTO MON NIGHT AND AGAIN LATE TUE INTO TUE NIGHT... MAINLY ACROSS THE NE PORTION OF THE CWA... WITH THE BEST CHANCE LATE MONDAY THROUGH MONDAY NIGHT WHEN THE GFS/ECMWF BOTH TAKE WHAT LOOKS TO BE AN ORGANIZED MCS ACROSS VA AND NE NC. WHILE DETAILS CAN BE SKETCHY AT THIS FORECAST RANGE... CONFIDENCE IS INCREASING IN THIS SCENARIO... AND WILL RETAIN MID-RANGE CHANCE POPS MAINLY FROM THE TRIANGLE NORTH AND EAST... WITH LITTLE OR NOTHING IN THE FAR SW CWA... FOCUSING THE HIGHER POPS LATE MON/MON NIGHT. EXPECT A BIT LOWER POP LATE TUE/TUE NIGHT WITH INDICATIONS OF A SLIGHTLY MORE STABLE COLUMN... HOWEVER IF THE MON NIGHT MCS INDEED MATERIALIZES... IT COULD THROW AN OUTFLOW FARTHER SSW INTO CENTRAL NC FOR LATE TUE/TUE NIGHT THAT COULD SERVE AS A FOCUS FOR CONVECTION. FOR WED/THU... MID LEVEL TROUGHING WILL DIG OVER THE ROCKIES AND SHIFT EASTWARD MID-LATE WEEK... SHIFTING THE MEAN MID LEVEL RIDGE EASTWARD INTO THE MID- SOUTH/SOUTHEAST STATES AND GRADUALLY KICKING THE FRONTAL ZONE BACK TO OUR NE. WILL EXTEND SMALL POPS INTO WED... THEN TREND DOWN TO DRY WEATHER THU WITH WARMING TEMPS AS WELL GET FULLY BACK INTO THE WARM SECTOR WITH STABILIZING MID LEVELS. -GIH && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... AS OF 743 AM FRIDAY... WHILE WIDESPREAD CLOUDINESS WILL PLAGUE MOST OF CENTRAL NC TODAY AND TONIGHT...THE CLOUDS WILL BE OF THE MID AND HIGH LEVEL VARIETY. THUS VFR CONDITIONS ANTICIPATED THROUGH TONIGHT. A DISTURBANCE ALOFT WILL TRACK CLOSE ENOUGH TO OUR SE COUNTIES (INCLUDING THE KFAY TERMINAL) FROM LATE MORNING THROUGH MID AFTERNOON TO CAUSE SPOTTY LIGHT RAIN...THOUGH IMPACTS TO AVIATION OPERATIONS WILL BE MINISCULE. IN THE WAKE OF THE EXITING DISTURBANCE TONIGHT INTO SATURDAY...MID/HIGH LEVEL CLOUDINESS WILL DEPART...RESULTING IN MOSTLY CLEAR-PARTLY CLOUDY SKIES THROUGH THE WEEKEND. AN AREA OF HIGH PRESSURE WILL SET-UP OVER THE DEEP SOUTH AND SE U.S. EARLY NEXT. THIS WILL ESTABLISH A STORM TRACK THAT SHOULD EXTEND FROM THE GREAT LAKES INTO THE NORTHERN MID ATLANTIC. DISTURBANCES IN THIS FLOW MAY BRING PERIODS OF UNSETTLE WEATHER TO SECTIONS OF CENTRAL NC BY LATE MONDAY INTO TUESDAY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...HARTFIELD NEAR TERM...WSS SHORT TERM...WSS LONG TERM...HARTFIELD AVIATION...WSS
Hazardous weather outlook, May 2, 3:42 AM EDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 342 AM EDT FRI MAY 2 2014 NCZ007>011-021>028-038>043-073>078-083>086-088-089-030930- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 342 AM EDT FRI MAY 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 11:05 AM EDT | River Flood Warning | RAH | Edgecombe, Johnston | 16 days |
Nearby
River Flood Warnings in North Carolina, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.